# SDR UHLA2011051900189

- Difficulty date: May 19, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 17,277 hours, 10,645 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 10 AT SPAR II CRACKED ON UPPER SIDE, THIRD HOLE FROM AFT.  REMOVED AND REPLACED LEFT WING RIB 10 IAW EMB 170 SRM 51-40-02, 51-43-01, AND 51-43-02.
